# SDR SWAA2022050402284

- Difficulty date: May 3, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 54,158 hours, 32,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1670
- Condition: Failed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIE PACKS AT LOCATION M1670 AND M1673 FAILED CAPACITY TEST / [01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERIE PACKS AT LOCATIONS M1670 AND M1673 PER AMM 33-51-06 AND DRW 33500005
